# SDR DALA2024062406370

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 7,169 hours, 3,355 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222259002
- Part serial: 4N8TRK
- Condition: Failed
- Location: Weather Radar
- Part time: 7,151 hours, 3,348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8142 -DIV- TO ATL DUE TO "WXR FAIL" ADVISORY MESSAGE. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER/ANTENNA UNIT. (LP# 5979248)
